MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS INTEGRA PRECISIONGLIDE; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS INTEGRA PRECISIONGLIDE; SYRINGE, ANTISTICK
Catalog Number 305270
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe integra 3ml w/ndl 25x1 rb plunger rod was broken / damaged.The following information was provided by the initial reporter: material #305270.Lot #2279988.Rcc received a complaint via email.Email(s) attached.Item(s): 305270.Lot(s): 2279988.Date incident occurred: past weekend.Was the patient impacted? if yes, describe: as the customer was injecting, the plunger broke spilling the contents of a complete vial of medicine.Is a sample available? yes & photos attached.Customer request? requests compensation for testoserone and replacement syringe.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - plunger rod broken / damaged.One sample and two photos of a 3ml integra syringe with a 25x1¿ needle (part number 305270) were received for evaluation.The sample was received loose, with all components present, the needle retracted within the syringe, and the stopper cut.One photo showed the labeled package, while the other displayed a loose syringe with the needle and shield attached and the stopper cut.The reported defect could not be confirmed based on the sample or photos provided.The observed condition is within product specifications, and no device-related issue was identified.Furthermore, a device history record review was completed for provided lot number 2279988.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
INTEGRA PRECISIONGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22001296
Report Number1213809-2025-00333
Device Sequence Number7267013
Product Code MEG
UDI-Device Identifier30382903052708
UDI-Public(01)30382903052708(11)221006(17)270930(10)2279988
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number305270
Device Lot Number2279988
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown